# SDR SWAA2016121510536

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 34,066 hours, 20,124 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481024MOD10
- Part serial: WN0225
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW ARCED.  R&R L2 WINDOW PER MT.
